Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 651808, 27 pages
Research Article

Stabilized Multiscale Nonconforming Finite Element Method for the Stationary Navier-Stokes Equations

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454003, China

Received 22 May 2012; Accepted 8 August 2012

Academic Editor: Rudong Chen

Copyright © 2012 Tong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ruishu Wang, Qilong Zhai, Xiuli Wang, and Rabeea Jari, “An absolutely stable weak Galerkin finite element method for the Darcy–Stokes problem,” Applied Mathematics and Computation, vol. 331, pp. 20–32, 2018. View at Publisher · View at Google Scholar